Alert archive / Kansas / Wind Advisories in 2008

Wind Advisory 20, NWS Hastings, NE

November 4, 20085 counties in Kansas

NWS Hastings, NE issued this wind advisory at Nov 4, 2008, 3:46 AM CST for 5 counties in Kansas. It took effect at Nov 4, 2008, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2008, 3:46 AM CST (09:46 UTC)
In effect from
Nov 4, 2008, 12:00 PM CST
Expired
Nov 4, 2008, 5:45 PM CST
In force
6 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Rooks County, KS, Smith County, KS

The radar

The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 040946
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
346 AM CST TUE NOV 4 2008

KSZ006-007-017>019-041800-
/O.NEW.KGID.WI.Y.0020.081104T1800Z-081105T0000Z/
SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...PLAINVILLE...
STOCKTON...OSBORNE...BELOIT
346 AM CST TUE NOV 4 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. 

STRONG SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS THE
REGION IN RESPONSE TO AN APPROACHING UPPER LEVEL STORM SYSTEM.
SUSTAINED SPEEDS OF 25 TO 35 MPH ARE EXPECTED WITH GUSTS NEAR 45
MPH. WINDS WILL DIMINISH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS73 KGID 041755
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1155 AM CST TUE NOV 4 2008

KSZ006-007-017>019-050000-
/O.CON.KGID.WI.Y.0020.081104T1800Z-081105T0000Z/
SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...PLAINVILLE...
STOCKTON...OSBORNE...BELOIT
1155 AM CST TUE NOV 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS THE
REGION IN RESPONSE TO AN APPROACHING UPPER LEVEL STORM SYSTEM.
SUSTAINED SPEEDS OF 25 TO 35 MPH ARE EXPECTED WITH GUSTS NEAR
45 MPH. WIND GUSTS WILL DIMINISH TO 30 TO 35 MPH BY EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

HEINLEIN
000 
WWUS73 KGID 042345
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CST TUE NOV 4 2008


KSZ006-007-017>019-050045-
/O.CAN.KGID.WI.Y.0020.000000T0000Z-081105T0000Z/
SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...PLAINVILLE...
STOCKTON...OSBORNE...BELOIT
545 PM CST TUE NOV 4 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH A BREEZY NIGHT IS STILL EXPECTED...WITH SUSTAINED
SOUTHERLY WINDS BETWEEN 15 AND 25 MPH...WINDS HAVE SUBSIDED ENOUGH
TO END THE WIND ADVISORY.

$$

WESELY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 3, 11:47 PM CST, 3 hours 59 minutes earlier.

Area forecast discussion, Nov 3, 11:47 PM CST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1147 PM CST MON NOV 3 2008

.AVIATION...06Z KGRI TAF. VFR CONDITIONS SHOULD PREVAIL THROUGH
MOST OF THE PERIOD...WITH STRENGTHENING SOUTH WINDS POSING THE MAIN
AVIATION ISSUE. BREEZES WILL BEGIN PICKING UP TUESDAY MORNING AS A
SURFACE TROUGH GAINS STRENGTH ACROSS THE HIGH PLAINS...IN RESPONSE
TO A STRONG UPPER LEVEL SYSTEM APPROACHING FROM THE WESTERN UNITED
STATES. THROUGH TUESDAY AFTERNOON AND INTO THE EVENING...SUSTAINED
SPEEDS OVER 20 KTS WILL PREVAIL WITH GUSTS TO AROUND 30 KTS. CLOUD
WISE...MAINLY SCATTERED TO BROKEN HIGH CLOUDS THROUGH TUESDAY
AFTERNOON. HOWEVER...BY EARLY TUESDAY EVENING INCREASING LOW LEVEL
MOISTURE SHOULD RESULT IN A BKN/OVC DECK LIKELY GETTING INTO MVFR
TERRITORY. HAVE INDICATED A 3K FT CEILING IN THIS FORECAST...BUT
IF MOISTURE INCREASES AS AGGRESSIVELY AS SOME MODELS
INDICATE...THIS HEIGHT MAY NEED LOWERED IN FUTURE FORECASTS. THERE
IS ALSO A SLIGHT CHANCE OF SHOWER/THUNDERSTORM ACTIVITY IN THE
KGRI AREA DURING THE LAST FEW HOURS OF THE PERIOD...BUT HAVE LEFT
OUT FOR NOW WITH A LITTLE BETTER CHANCE LIKELY FOCUSING
AFTER MIDNIGHT.

&&

.PREV DISCUSSION... /ISSUED 248 PM CST MON NOV 3 2008/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.  THE PATTERN ALOFT
FEATURED SOUTHWEST FLOW IN GENERAL...WITH A TROUGH LIFTING NORTH
FROM THE DAKOTAS INTO CANADA AND ANOTHER TROUGH REACHING THE WEST
COAST.  THE ASSOCIATED SURFACE TROUGH ASSOCIATED WITH THE NORTHERN
PLAINS SYSTEM EXTENDED SOUTH INTO NEBRASKA AND NORTHWEST KANSAS AND
REACHED KODX...KEAR AND KHLC AS OF 20Z.  THE TROUGH IS PROGGED TO
WASH OUT TONIGHT AS THE SYSTEM LIFTS FARTHER NORTH...AND A NEW
SURFACE LOW DEEPENS IN WYOMING ON TUESDAY...AHEAD OF OUR NEXT
SYSTEM.  GUSTY SOUTHERLY WINDS AHEAD OF THE TROUGH WILL SUBSIDE
OVERNIGHT AND JUST SOME PASSING MID LEVEL CLOUD COVER IS EXPECTED.
OVERNIGHT LOWS TONIGHT WILL BE A FEW DEGREES SHY OF WHAT OUR NORMAL
HIGHS SHOULD BE THIS TIME OF YEAR WITH LOWS RANGING FROM THE MID 40S
IN OUR NW CWA TO THE LOWER 50S IN THE SOUTHEAST.

TUESDAY WILL SEE A FEW MORE CLOUDS AND ANOTHER DAY OF BREEZY TO
WINDY CONDITIONS WITH STRONG SOUTH WINDS AHEAD OF THE DEEPENING
SURFACE LOW EXPECTED.  FORECAST SOUNDINGS INDICATE MIXING TO AROUND H85 AND
WIND GUSTS IN EXCESS OF 30KTS ARE QUITE POSSIBLE.  MODELS ARE
BORDERLINE ON WIND ADVISORY POTENTIAL AND WILL LET SUBSEQUENT SHIFTS
EVALUATE THE POTENTIAL RATHER THAN ISSUE A SECOND PERIOD HEADLINE
WITH UNCERTAINTY.  MID TO HIGH LEVEL CLOUDS ARE EXPECTED TO MAKE
MORE OF AN APPEARANCE ON TUESDAY...WHICH WILL HOLD BACK TEMPERATURES
A FEW DEGREES TUESDAY COMPARED TO TODAYS...HOWEVER IT WILL STILL BE
UNSEASONABLY MILD FOR VOTERS WITH HIGHS AROUND 70 DEGREES.

TUESDAY NIGHT...THETA E ADVECTION AND A 60KT LOWLEVEL JET MAY LEAD
TO SOME ISOLATED CONVECTION DURING THE OVERNIGHT PERIOD AND HAVE
LEFT IN SOME LOW POPS TO ACCOUNT FOR THIS.  THE INCREASE IN MOISTURE
AHEAD OF THE BOUNDARY TO OUR WEST LOOKS TO BE CONDUCIVE TO THE
DEVELOPMENT OF STRATUS.  WINDS SHOULD REMAIN STEADY ENOUGH TO KEEP
VISIBILITIES FROM DROPPING DESPITE THE POOLING MOISTURE.

THE SURFACE DRY LINE/COOL FRONTAL BOUNDARY PUSHES EAST ON
WEDNESDAY.  A SHARP GRADIENT EXISTS ALONG THE FRONT WITH SFC DPS
AHEAD OF THE BOUNDARY IN THE MID 50S WITH LOWER 30 DPS BEHIND THE
FRONT.  MUCH COOLER AIR ALSO ADVECTS EAST...BUT TIMING OF THE COOLER
AIR HAS SLOWED SOMEWHAT AND EXPECT TEMPS IN OUR WESTERN COUNTIES TO
STALL OR STEADY OUT DURING THE AFTN.  OUR EASTERN COUNTIES STILL HAVE
THE POTENTIAL FOR SEVERE THUNDERSTORMS IF NAM TIMING HOLDS.  MU
CAPES SUGGEST VALUES NEAR 1000 J/KG AND SHEAR AVERAGES 35 TO 40KTS.
OF NOTE IS THE NAM SUGGEST THE CONVECTION WILL INITIATE ACROSS OUR
EASTERN COUNTIES DURING THE AFTN...WHEREAS OTHER MODELS SUGGEST THE
BRUNT OF THIS ACTIVITY WILL REMAIN TO OUR EAST.  WILL HOLD ONTO
CONSISTENCY FOR NOW AND LEAVE IN SOME CHC FOR SEVERE WITH QUARTER
SIZE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.

MODELS THEN DIFFER WITH THE PROGRESSION OF THE UPPER LOW MID WEEK.
THOUGHT IS THAT AS FRONT PUSHES THROUGH...WE WILL HAVE ENOUGH DRY
AIR IN PLACE TO LIMIT PCPN CHCS WEDNESDAY NIGHT...THEN WRAPAROUND
PCPN SHOULD ARRIVE ON THURSDAY.  ECMWF IS MORE ROBUST WITH POPS
WEDNESDAY NIGHT...BUT FEEL MORE COMFORTABLE WITH NAM/GEM AND
SOMEWHAT THE GFS SOLUTIONS HERE.

LONG TERM...12Z THURSDAY THROUGH MONDAY. EVOLUTION OF CLOSED UPPER
LOW EARLY IN THE PERIOD IS THE MAIN FORECAST CHALLENGE.

THE MAIN CONCERN IN THE EXTENDED PERIOD COMES EARLY IN THE PERIOD AS
A CLOSED UPPER LOW CONTINUES TO IMPACT THE AREA THURSDAY INTO
FRIDAY. MODELS CONTINUE TO HAVE SOME DIFFERENCES WITH ONE ANOTHER
REGARDING TIMING/TRACK OF THE SYSTEM...WHICH MAKES FINE TUNING THE
FORECAST DETAILS STILL DIFFICULT AT THIS POINT...BUT OVERALL THEY
APPEAR TO BE COMING INTO BETTER AGREEMENT. THE GENERAL THEME IS THAT
THE CWA WILL BE IN THE WRAPAROUND PRECIP AND COLDER AIR ON THE
BACKSIDE OF THE SYSTEM THURSDAY INTO FRIDAY AS THE SYSTEM PULLS
SLOWLY EAST/NORTHEAST FROM THE CENTRAL/NORTHERN PLAINS INTO THE
UPPER MIDWEST TO MID MS VALLEY. THE ECMWF REMAINS SLOWER TO LIFT THE
CLOSED LOW OUT THAN THE GFS/NAM/CMC GEM AND IS FURTHER SOUTH WITH THE
LOW INITIALLY. THIS RESULTS IN THE ECMWF BEING MORE AGGRESSIVE WITH
BRINGING THE COLD AIR INTO THE CWA AND ALSO PLACES THE CWA
/PARTICULARLY THE EAST/NORTHEAST CWA/ IN THE HEAVIER WRAPAROUND QPF.
THE CMC GEM SEEMS TOO PROGRESSIVE WITH THE SYSTEM COMPARED TO THE
GFS/ECMWF...AND HAVE GENERALLY FOLLOWED SOMEWHAT OF A BLEND BETWEEN
THE GFS AND ECMWF. THIS PLACES THE CWA UNDER WRAPAROUND PRECIP
DURING THE DAY ON THURSDAY...LINGERING INTO FRIDAY ACROSS THE
NORTHEAST CWA. TEMPS ALOFT ARE COLD ENOUGH TO SUPPORT SNOW DURING
THE DAYTIME HOURS ON THURSDAY...BUT SURFACE WET BULB TEMPS WILL BE
THE CONTROLLING FACTOR. SURFACE WETBULB TEMPS MAY COOL ENOUGH TO
ALLOW SOME SNOW TO MIX IN WITH THE RAIN ACROSS THE FAR NORTHWEST
EARLY THURSDAY MORNING BUT NOT EXPECTING ANY ACCUMULATION WITH THIS.
PRECIP SHOULD THEN TURN BACK OVER TO RAIN FROM MID MORNING INTO LATE
AFTERNOON...BEFORE WETBULB TEMPS BEGIN TO COOL FROM THE NORTHWEST AS
COLDER AIR WRAPS SOUTHEAST AROUND THE SYSTEM. THIS MAY ALLOW THE
RAIN TO MIX WITH OR CHANGE TO SNOW ACROSS THE FAR NORTHWEST LATE IN
THE AFTERNOON.

THE BEST CHANCE FOR SNOW FOR THE CWA AS A WHOLE ARRIVES THURSDAY
NIGHT AS SURFACE TEMPS/WETBULBS COOL AND THE WRAPAROUND CONTINUES.
HAVE INCLUDED A RAIN/SNOW MIX EVERYWHERE BUT THE FAR SOUTHWEST WHICH
SHOULD BE SOUTH OF THE TAIL END OF THE WRAPAROUND BAND. THE MAIN
WRAPAROUND/HEAVIER QPF AXIS REMAINS NORTH OF THE CWA AND AM ONLY
ANTICIPATING LIGHT SNOW ACCUMULATIONS IF ANY...WITH THE GREATER
LIKELIHOOD FOR ANY ACCUMULATIONS INCREASING TO THE NORTH. AS
MENTIONED...THE ECMWF IS MOST AGGRESSIVE FOR THE AREA BUT STILL
KEEPS THE HEAVIER PRECIP WELL NORTH OF THE CWA. STILL A FEW DAYS OUT
AND WILL CONTINUE TO NAIL DOWN THE DETAILS IN THE COMING DAYS BUT AT
THIS POINT ACCUMULATIONS SHOULD BE MINOR WITH THE BIGGER PROBLEM
LIKELY BEING STRONG NORTHWEST WINDS ON THE BACKSIDE OF THE SYSTEM
THURSDAY/THURSDAY NIGHT. COOLED TEMPS ON THURSDAY TO AROUND 40F
NORTHWEST TO LOWER 50S SOUTHEAST...WITH LOWS FALLING INTO THE UPPER
20S TO MID 30S THURSDAY NIGHT.

SOME VERY LIGHT WRAPAROUND RAIN/SNOW SHOWERS MAY LINGER ACROSS THE
NORTHEAST FRIDAY DEPENDING ON HOW FAST THE SYSTEM PULLS AWAY BUT
THIS WOULD BE VERY LIGHT WITH NO SNOW ACCUMULATIONS. THINGS THEN DRY
OUT LATE FRIDAY INTO THE WEEKEND AS THE CLOSED LOW EXITS AND A
NORTHWEST FLOW PREVAILS IN ITS WAKE. COOLED TEMPERATURES FRIDAY AND
SATURDAY PER THE COOL NORTHWEST FLOW ALOFT. THE NEXT SYSTEM BEGINS
TO APPROACH THE REGION FROM THE SOUTHWEST SUNDAY...POTENTIALLY
MOVING INTO THE PLAINS BY MONDAY WITH THIS SYSTEM TAKING A MORE
SOUTHERLY TRACK. TEMPS SUNDAY/MONDAY DEPEND STRONGLY ON THE
TIMING/STRENGTH OF THIS SYSTEM WHICH IS STILL FAR FROM WELL RESOLVED.
WENT COOLER THAN HPC GUIDANCE BUT NOTHING TOO DRASTIC YET GIVEN A
GOOD DEAL OF UNCERTAINTY. ALSO MAY SEE PRECIP RETURN BY MONDAY...BUT
GIVEN LARGE DEGREE OF MODEL UNCERTAINTY AND COLLABORATION WITH
SURROUNDING OFFICES...LEFT PRECIP OUT FOR NOW AND WILL ADD IN
COMING FORECASTS IF CONTINUITY BUILDS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...PFANNKUCH
Hazardous weather outlook, Nov 3, 2:38 PM CST, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
238 PM CST MON NOV 3 2008

KSZ005-006-017-018-NEZ039-040-046-047-060>062-072>075-082>085-
041200-
PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON-
BUFFALO-HALL-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN-
WEBSTER-
238 PM CST MON NOV 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS ALONG AND WEST OF HIGHWAY 281.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED...NON SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT.

AN UPPER LEVEL LOW PRESSURE SYSTEM AND SURFACE COLD FRONT WILL BRING
ANOTHER CHANCE FOR THUNDERSTORMS TO THE OUTLOOK AREA WEDNESDAY AND
WEDNESDAY NIGHT. WHILE SOME THUNDERSTORMS MAY BECOME STRONG
WEDNESDAY AFTERNOON AND EVENING...SEVERE WEATHER IS NOT EXPECTED.

IN ADDITION TO THE CHANCE OF THUNDERSTORMS...PROLONGED WINDY
CONDITIONS CAN BE EXPECTED FROM TUESDAY THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ007-019-NEZ041-048-049-063-064-076-077-086-087-041200-
JEWELL-MITCHELL-NANCE-MERRICK-POLK-HAMILTON-YORK-CLAY-FILLMORE-
NUCKOLLS-THAYER-
238 PM CST MON NOV 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS EAST OF HIGHWAY 281.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED...NON SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT.

AN UPPER LEVEL LOW PRESSURE SYSTEM AND SURFACE COLD FRONT WILL BRING
ANOTHER CHANCE FOR THUNDERSTORMS TO THE ENTIRE OUTLOOK AREA WEDNESDAY
AND WEDNESDAY NIGHT.  THERE IS A POSSIBILITY THAT SOME OF THESE
THUNDERSTORMS COULD BECOME STRONG TO SEVERE WEDNESDAY AFTERNOON AND
EVENING...WITH THE PRIMARY HAZARDS BEING QUARTER SIZED HAIL AND
DAMAGING WINDS.

IN ADDITION TO THE CHANCE OF THUNDERSTORMS...PROLONGED WINDY
CONDITIONS CAN BE EXPECTED FROM TUESDAY THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Wind Advisories in Kansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.